| Model Number |
DDMB1D4 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented with palpitations, upon review right atrial (ra) lead undersensing was observed resulting in termination of atrial tachycardia/atrial fibrillation (at/af) episodes still in progress.It was also reported that the implantable cardioverter defibrillator (icd) may have inappropriately detected an supra ventricular tachycardia (svt) episode as non-sustained ventricular tachycardia.The ra lead and icd remain in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.